# SDR 96ZZZX4097

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Creep
- Location: Altimeter
- Component: Unitedinst, 5934P1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS INSTRUMENT WAS A  NEW FACTORY SEALED ALTIMETER.  TWO SHAFT END SHAKES WERE UNDER THE MINIMUM .0020 INCH CALLED OUT IN THE OVERHAUL MANUAL.  THEY MEASURED .0006 INCH AND .0010 INCH.  THE MANUFACTURER HAS INDICATED AN END SHAKE OF .0004 INCH OR LESS CAN CAUSE A POINTER HANG-UP DURING A NORMAL SPECIFIED COLD TEST.  END SHAKE CHANGES OF .0002 INCH TO .0003 INCH HAVE BEEN MEASURED DURING DIFFERENT PRESSURE SETTINGS ON THE ALTIMETER.  SUBMITTER STATED THIS INSTRUMENT COULD HANG UP DURING NORMAL COLD OPERATION.
